# SDR CA090116013

- Difficulty date: January 15, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 913 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: C8303
- Condition: Cracked
- Location: Elt Mount
- Part time: 1,385 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO PAST ISSUES WITH ELT`S GOING OFF, THE ELT`S WERE FOUND TO BE AT THE INCORRECT CLOCK ANGLE.  THE ELT WAS REPOSITIONED TO THE PROPER ANGLE, WHICH WE THINK MAY HAVE CAUSED THE CRACK OVERTIME.  A SMALL CRACK WAS FOUND IN THE BOTTOM ANGLE BRACKET RADIATING FROM THE MIDDLE SCREW HOLE.  THE ELT`S ARE NOW BEING REPLACED WITH THE KANNAD 406 ELT WHICH IS SUPPORT DIFFERENTLY.
